MAUDE Adverse Event Report: COVIDIEN KERLIX; DRESSING,WOUND,OCCLUSIVE

COVIDIEN KERLIX; DRESSING,WOUND,OCCLUSIVE
Model Number 3332
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 09/03/2017.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reports that the rolls are counted and logged into the wound; however, upon opening, the surgeon unraveled the roll to discover that it consisted of two ends of gauze strip tied roughly together, with many frayed loose fibers.The kerlix bandage roll was opened for use inside a right calf wound.The customer further reports that there was no patient symptoms or complications associated with this event.
 
Additional Manufacturer Narrative
This is a non reportable event based on the incorrect coding used.The gauze used was not a surgical gauze and based on the information provided by the customer the fraying was noticed prior to use.The coding has been corrected to non surgical gauze and a correction will be made as non-reportable.If information is provided in the future, a supplemental report will be issued.

Brand Name
KERLIX
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
COVIDIEN
1647 perkins rd
augusta GA 30913
MDR Report Key6840719
Report Number1018120-2017-05088
Device Sequence Number750794
Product Code NAD
UDI-Device Identifier20884521020037
UDI-Public20884521020037
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model Number3332
Device Catalogue Number3332
Device Lot Number16F162462
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer08/07/2017
Initial Report FDA Received Date09/03/2017
Supplement Report FDA Received Date03/19/2018
Patient Sequence Number1